# SDR SWAA2024022245559

- Difficulty date: January 27, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL CAVITY TRAILING EDGE RETAINER SEAL UPPER AREA LOCATED ORSS360 AT RT WING 2024-61354 CORROSION INTERNAL CAVITY TRAILING EDGE RETAINER SEAL UPPER AREA LOCATED ORSS404 AT RT WING<[01] REPLACED INTERNAL CAVITY TRAILING EDGE RETAINER SEAL UPPER AREA LOCATED ORSS404 AT RT WING IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A3500 REV.A.;[02] REPLACED INTERNAL CAVITY TRAILING EDGE RETAINER SEAL UPPER AREA LOCATED ORSS404 AT RT WING IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A3500 REV.A.
